# SDR SWAA2018073123952

- Difficulty date: July 9, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 42,330 hours, 25,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A8126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT AFT SHIELD CORRODED AT BS 500.  R&R SHIELD PER SRM & DWG.
